Formal finiteness and the torsion conjecture on elliptic curves
Columbia university number theory seminar - New-York, 1992, Astérisque no. 228  (1995), p. 5-17
@incollection{AST_1995__228__5_0,
     author = {Abramovich, Dan},
     title = {Formal finiteness and the torsion conjecture on elliptic curves},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {5-17},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__5_0}
}
Abramovich, Dan. Formal finiteness and the torsion conjecture on elliptic curves, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 5-17. http://www.numdam.org/item/AST_1995__228__5_0/

[BA] Jacobson, N.: Basic Algebra I. W.H. Freeman and Co., New York, 1985.

[Kam-92a] Kamienny, S.: Torsion points on elliptic curves over fields of higher degree. Duke I.M.R.N 1992 no. 6, 129-133.

[Kam-92b] Kamienny, S.: Torsion points on elliptic curves and q-coefficients of modular forms. Invent. Math. 109 (1992), 221-229.

[KaMa-92] Kamienny, S. and Mazur, B.: Rational torsion of prime order in elliptic curves over number fields, this volume.

[Maz-77] Mazur, B.: Modular curves and the Eisenstein ideal. I.H.E.S. publ. Math. No. 47 (1977), 33-186.